# SDR DHLA2009770AT519

- Difficulty date: December 5, 2008
- Submitted: January 15, 2009
- Operation: Air carrier
- Aircraft: N770AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21953
- Aircraft time: 67,264 hours, 39,529 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE AT BS 1218.5 RBL 10.25 SKIN CRACKED.  REPLACED SKIN SECTION FROM BS 1204.25 TO BS 1232.25 BTWN BL 0 AND RBL 21 IAW SRM 51-10-01 PAR 7A.
